Alert archive / California / High Wind Warnings in 2019

High Wind Warning 7, NWS San Diego, CA

October 27, 20194 counties in California

NWS San Diego, CA issued this high wind warning at Oct 27, 2019, 3:46 AM PDT for 4 counties in California. It took effect at Oct 27, 2019, 10:00 PM PDT. It was in force for 14 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 27, 2019, 3:46 AM PDT (10:46 UTC)
In effect from
Oct 27, 2019, 10:00 PM PDT
Expired
Oct 28, 2019, 12:00 PM PDT
In force
14 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 28, 4:10 AM PDTNON-TSTM WND GST 521 Ese Ontario, CAWEATHER STATION AT ONTARIO AIRPORT.
Oct 28, 4:45 AM PDTNON-TSTM WND GST 515 Wnw Palomar Mountain, CAWEATHER STATION AT PALOMAR MOUNTAIN LAUNCH.
Oct 28, 5:51 AM PDTNON-TSTM WND GST 638 Ene Orange, CAWEATHER STATION AT FREMONT CANYON. STATION ELEVATION: 1780 FT.
Oct 28, 6:10 AM PDTNON-TSTM WND GST 513 Sw Devore, CAWEATHER STATION AT LYTLE CREEK WASH.
Oct 28, 6:20 AM PDTNON-TSTM WND GST 527 E Valley Center, CAWEATHER STATION AT HELLHOLE CANYON.
Oct 28, 6:25 AM PDTNON-TSTM WND GST 519 Wnw Santa Ysabel, CAWEATHER STATION AT BIG BLACK MOUNTAIN.
Oct 28, 6:30 AM PDTNON-TSTM WND GST 516 S Lytle Creek, CAWEATHER STATION AT BULLOCK SPUR.
Oct 28, 6:30 AM PDTNON-TSTM WND GST 525 Sw Devore, CAWEATHER STATION AT LYTLE CREEK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2019-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2019-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3766 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WWUS76 KSGX 271046
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
346 AM PDT Sun Oct 27 2019

CAZ055-272130-
/O.UPG.KSGX.HW.A.0004.191028T0500Z-191028T1900Z/
/O.NEW.KSGX.HW.W.0007.191028T0500Z-191028T1900Z/
/O.CON.KSGX.WI.Y.0032.000000T0000Z-191028T0100Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, and Wrightwood
346 AM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
PDT MONDAY...

* WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with
  gusts up to 55 mph. For the High Wind Warning, north winds 20 to
  40 mph with gusts up to 70 mph. 

* WHERE...San Bernardino County Mountains.

* WHEN...For the Wind Advisory, until 6 PM PDT this evening. For 
  the High Wind Warning, from 10 PM this evening to noon PDT 
  Monday. 

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ048-057-272130-
/O.UPG.KSGX.HW.A.0004.191028T0500Z-191028T1900Z/
/O.NEW.KSGX.HW.W.0007.191028T0500Z-191028T1900Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Santa Ana Mountains and Foothills-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, and Corona
346 AM PDT Sun Oct 27 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
PDT MONDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 60 mph.
  Isolated gusts to 70 mph in the wind prone mountain areas.

* WHERE...The Santa Ana Mountains and Foothills, and the Inland 
  Empire below the Cajon Pass. 

* WHEN...From 10 PM this evening to noon PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ058-272130-
/O.CON.KSGX.HW.W.0006.191027T1700Z-191028T0100Z/
San Diego County Mountains-
Including the cities of Julian and Pine Valley
346 AM PDT Sun Oct 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PDT THIS EVENING...

* WHAT...West to southwest winds 20 to 30 mph with gusts to 60
  mph. Isolated gusts to 70 mph in the wind prone areas.

* WHERE...San Diego County mountain crests and desert slopes.

* WHEN...From 10 AM to 6 PM today.

* IMPACTS...Damaging wind gusts are possible. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ056-065-272130-
/O.CON.KSGX.WI.Y.0032.000000T0000Z-191028T0100Z/
Riverside County Mountains-San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Banning, 
and Desert Hot Springs
346 AM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph.

* WHERE...Riverside County Mountains and San Gorgonio Pass near 
  Banning.

* WHEN...Through 6 PM today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ062-272130-
/O.CON.KSGX.WI.Y.0032.191027T1800Z-191028T0100Z/
San Diego County Deserts-
Including the city of Borrego Springs
346 AM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM PDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts to 50 mph.

* WHERE...San Diego County Deserts.

* WHEN...Through 6 PM today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede/Connolly
3 follow-up statements
721 
WWUS76 KSGX 271841
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1141 AM PDT Sun Oct 27 2019

...FROST ADVISORY FOR THE HIGH DESERT TONIGHT...
...WIND ADVISORIES AND WARNINGS CONTINUE...

.Wind advisories and warnings remain in effect for mountain and
the San Diego County desert areas, and high wind warnings cover 
areas near the cajon Pass and Santa Ana Mountains later this 
evening through Monday morning. Winds will decrease under clear 
skies over the high desert areas allowing temperatures to drop to 
near freezing for several hours.

CAZ055-280500-
/O.CON.KSGX.HW.W.0007.191028T0500Z-191028T1900Z/
/O.CON.KSGX.WI.Y.0032.000000T0000Z-191028T0100Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, and Wrightwood
1141 AM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PDT MONDAY...

* WHAT...For the Wind Advisory, southwest winds 20 to 30 mph 
  with gusts up to 55 mph. For the High Wind Warning, north 
  winds 20 to 40 mph with gusts up to 70 mph. 

* WHERE...San Bernardino County Mountains. 

* WHEN...For the Wind Advisory, until 6 PM PDT this evening. For 
  the High Wind Warning, from 10 PM this evening to noon PDT 
  Monday. 

* IMPACTS...Damaging winds will blow down trees and power lines. Travel
  will be difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

CAZ058-280100-
/O.CON.KSGX.HW.W.0006.000000T0000Z-191028T0100Z/
San Diego County Mountains-
Including the cities of Julian and Pine Valley
1141 AM PDT Sun Oct 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...West to southwest winds 20 to 30 mph with gusts to 60
  mph. Isolated gusts to 65 mph in the wind prone areas. 

* WHERE...San Diego County mountain crests and desert slopes.

* WHEN...Through 6 PM today.

* IMPACTS...Damaging wind gusts are possible. Travel will be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

CAZ048-057-280500-
/O.CON.KSGX.HW.W.0007.191028T0500Z-191028T1900Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Santa Ana Mountains and Foothills-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, and Corona
1141 AM PDT Sun Oct 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PDT MONDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 60 mph. 
  Isolated gusts to 70 mph in the wind prone mountain areas. 

* WHERE...The Santa Ana Mountains and Foothills, and the Inland 
  Empire below the Cajon Pass. 

* WHEN...From 10 PM this evening to noon PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Travel may be difficult, especially for high profile vehicles.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  Use caution if you must drive.

&&

$$

CAZ060-280500-
/O.NEW.KSGX.FR.Y.0010.191028T0900Z-191028T1600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
1141 AM PDT Sun Oct 27 2019

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY...

The National Weather Service in San Diego has issued a Frost
Advisory...which is in effect from 2 AM to 9 AM PDT Monday. 

* Location...High desert 

* Temperature...Lows 32 to 36.

* Impacts...Frost sensitive plants may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants should be protected or moves indoors.

&&

$$

CAZ056-062-065-280100-
/O.CON.KSGX.WI.Y.0032.000000T0000Z-191028T0100Z/
Riverside County Mountains-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Borrego Springs, 
Banning, and Desert Hot Springs
1141 AM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts to 50 mph.

* WHERE...Desert slopes and into the deserts.

* WHEN...Through 6 PM today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
953 
WWUS76 KSGX 280448
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
948 PM PDT Sun Oct 27 2019

CAZ048-055-057-281300-
/O.CON.KSGX.HW.W.0007.191028T0500Z-191028T1900Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, 
and Wrightwood
948 PM PDT Sun Oct 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT MONDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 60 mph. 
  Isolated gusts up to 70 mph in the wind prone mountain areas.

* WHERE...San Bernardino County Mountains, Santa Ana Mountains 
  and Foothills, and the Inland Empire below the Cajon Pass.

* WHEN...Through noon PDT Monday.

* IMPACTS...Strong winds could damage trees and power lines.  
  Travel may be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  Use caution if you must drive.

&&

$$

CAZ060-281300-
/O.CON.KSGX.FR.Y.0010.191028T0900Z-191028T1600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
948 PM PDT Sun Oct 27 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
MONDAY...

* WHAT...Areas of frost likely.

* WHERE...High Desert of San Bernardino County.

* WHEN...Late tonight and early Monday morning.

* IMPACTS...Frost sensitive plants may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants should be protected or moves indoors.

&&

$$

jmb

For more information from the National Weather Service visit
http://weather.gov/sandiego
554 
WWUS76 KSGX 281121
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
421 AM PDT Mon Oct 28 2019

CAZ048-055-057-281900-
/O.CON.KSGX.HW.W.0007.000000T0000Z-191028T1900Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Including the cities of Fontana, Rancho Cucamonga, Crestline, 
Lake Arrowhead, and Running Springs
421 AM PDT Mon Oct 28 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Areas of northeast winds 20 to 30 mph with gusts to 45
  mph. Isolated gusts to 60 mph.

* WHERE...Along and near coastal mountain slopes and below passes
  and canyons.

* WHEN...Winds strengthening and becoming more widespread after
  sunrise, then subsiding during the late morning and afternoon.

* IMPACTS...Strong winds could damage trees and power lines.  
  Travel may be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  Use caution if you must drive.

&&

$$

CAZ060-281600-
/O.CON.KSGX.FR.Y.0010.000000T0000Z-191028T1600Z/
Apple and Lucerne Valleys-
421 AM PDT Mon Oct 28 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Lowest twmperatures in the mid 30s with patchy frost.

* WHERE...Lower lying areas west of Interstate 15.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 26, 9:50 PM PDT, 5 hours 56 minutes earlier.

Area forecast discussion, Oct 26, 9:50 PM PDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
950 PM PDT Sat Oct 26 2019

.SYNOPSIS...
Cooler weather, areas of low clouds and even a few sprinkles are on
tap for Sunday as a trough approaches from the north, ramping up a
coastal eddy and onshore flow. The trough passes quickly Sunday
afternoon with gusty Santa Ana winds returning Sunday night and
Monday. It will be much cooler over the deserts, while temperatures
west of the mountains hover within a few degrees of average. More
gusty Santa Ana winds are expected midweek, followed by quieter
weather next weekend.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Evening Update:

Have added smoke overnight for San Diego County due to the smoke
from ongoing fires in Northern Baja Mexico which will likely drift
into the area overnight and into Sunday morning. Have also populated
the extended winds with new data which shows the potential for a
strong Santa Ana event for Wednesday and into Thursday. No other
changes were made to the forecast at this time and all headlines
remain in place.

Previous Discussion:

Most areas are trending cooler today as the weak offshore flow turns
back onshore. Peak wind gust reports were around 25 MPH from the
Southwest. Look for some low clouds to develop over coastal areas
tonight as a strong eddy spins up. Some light precip could develop
out of the rapidly deepening marine layer but any amounts should be
scattered and very light.

The ridge aloft, which has been responsible for the heat of the past
few days will be squeezed westward as cold, canadian air dives south
over the West. A strong shortwave trough will kick off this change
on Sunday. Ahead of it, strong westerly winds will draw in more
Pacific moisture, clouds, and cooling. Then, as it passes, winds
will turn back offshore and become strong and gusty through the
passes and along the coastal slopes. The NE winds will not be as
warm, bringing much cooler air to the deserts, while coastal areas
remain rather mild.

Wind Advisories have been issued for mountain and the San Diego
desert areas beginning tonight through Sunday. a High wind Warning
is in effect for tomorrow for the San Diego County mts and a High
Wind Watch for areas farther north below the Cajon Pass for Sunday
night into Monday. Fire Weather products are in effect for Monday as
well. Please see fire weather discussion below for further detail.

Once this initial shortwave passes, winds drop off briefly and make
a turn back onshore on Tuesday. A stronger wave will follow on
Wednesday, moving south over the Rockies and spreading colder air
all across the West. This will build a strong sfc high over portions
of the Great Basin and Rockies, forcing another round of offshore
flow over california. The sfc high has a forecast central pressure
of 1040+ MBS. The offshore sfc pressure gradient will be substantial
across SoCal by Wednesday, likley creating another strong offshore
event. The easterly winds will likley last into Thursday morning,
then weaken. Much quieter and seasonal weather looks to be on tap to
wrap up the week.

Look for temperatures west of the mountains for the upcoming week to
be close to average, but it will be much cooler overall in the
deserts where daytime temperatures by Wednesday could be some 15F
below average.

&&

.AVIATION...
270430Z...Coast/Valleys...Low clouds will continue to form along the
coast and start to impact coastal TAF sites after 07Z. Bases will
initially be 600-900 ft MSL but then lift to 1000-1500 ft MSL or
higher after 12Z Sun as the inland extent reaches 15-20 miles. Areas
of visibility 1-3 miles are possible in fog 07Z-12Z over higher
coastal terrain. Areas of BKN low clouds may persist through Sun
afternoon and evening in some coastal locations.

Mountains/Deserts...mostly clear with unrestricted vis through
Sunday evening.

&&

.MARINE...
No hazardous marine weather is expected through Thursday.

&&

.FIRE WEATHER...

...RED FLAG WARNING FOR THE CAJON PASS AREA AND THE SANTA ANA
MOUNTAINS AND FOOTHILLS, INCLUDING Inland ORANGE COUNTY...
...FIRE WEATHER WATCH FOR PORTIONS OF INLAND SAN DIEGO COUNTY ON
MONDAY...

Continued dry inland today with min RH values near 10% but winds
will be light. Fire weather conditions remain elevated due to the
low RH and changing wind conditions and the sea breeze develops.

Winds will start to turn onshore this afternoon and accelerate
overnight as a strong coastal eddy develops. High RH values will
prevail west of the mts on Sunday as the marine layer deepens
rapidly with increasing onshore flow. Strong westerly winds of 30 to
40 MPH and gusts to 60 to locally 70 MPH will develop over the mtn
crests and on the desert slopes through early Sunday evening.

The winds will turn back offshore Sunday night and Monday, with
strong north to northeast winds of 30-50 MPH and peak gusts 65 to 75
MPH possible in the wind-prone areas of the Santa Ana Mts and
through and below the Cajon Pass. Winds will not be as strong as
they develop across San Diego County early Monday Morning with peak
gusts closer to 45 MPH probable on the wind-prone coastal slope
areas later in the morning. Offshore gusts of 25-30 MPH are possible
over far northern coastal San Diego and Orange Counties. Inland
Orange County could see northeast gusts of 40 MPH or more briefly
Monday morning. Minimum RH values fall back to 5-10% in these areas.
A Red Flag Warning is in effect for the valleys/mtns/inland O.C.,
with a Fire Weather Watch continued for San Diego County due to
uncertainty with regard to the area of critical fire weather
conditions that may develop.

Wednesday and Thursday: Model consensus is improving and confidence
is growing that there will be another strong offshore wind event
during this time.

&&

.SKYWARN...
Skywarn activation is not requested.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning from 10 AM to 6 PM PDT Sunday for San Diego
     County Mountains.

     Fire Weather Watch from Monday morning through Monday afternoon
     for San Diego County Inland Valleys-San Diego County
     Mountains-Including The Palomar And Descanso Ranger
     Districts of the Cleveland National Forest.

     Red Flag Warning from 10 PM Sunday to 6 PM PDT Monday for Orange
     County Inland Areas-Riverside County Mountains-Including
     The San Jacinto Ranger District Of The San Bernardino
     National Forest-San Bernardino County Mountains-Including
     The Mountain Top And Front Country Ranger Districts Of The
     San Bernardino National Forest-San Bernardino and Riverside
     County Valleys  -The Inland Empire-San Gorgonio Pass Near
     Banning-Santa Ana Mountains-Including The Trabuco Ranger
     District of the Cleveland National Forest.

     High Wind Watch from Sunday evening through Monday morning for
     San Bernardino County Mountains-San Bernardino and
     Riverside County Valleys-The Inland Empire-Santa Ana
     Mountains and Foothills.

     Wind Advisory from 11 AM to 6 PM PDT Sunday for San Diego County
     Deserts.

     Wind Advisory from 11 PM this evening to 6 PM PDT Sunday for
     Riverside County Mountains-San Bernardino County Mountains-
     San Gorgonio Pass Near Banning.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...10/JMB
AVIATION/MARINE..Maxwell

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 11:41 AM PDTFrost AdvisorySGXSan Bernardino21 hr
Oct 27, 1:00 PM PDTFire Weather WatchSGXOrange, Riverside, San Bernardino, San Diego25 hr

Nearby

High Wind Warnings in California, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.